# SDR SWAA990360

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DURING NDI INSPECTION, CRACK IN RIGHT WING REAR SPAR UPPER CHORD AT LOWER ROW OR VERTICAL FLANGE, FIRST HOLE I/B OF MLG BEAM FITTING CUTOUT.  REMOVED CRACK FROM RIGHT WING UPPER SPAR CHORD ON LOWER ROW FIRST INBOARD HOLE OF MAIN LANDING GEAR BEAM FITTING BY OVERSIZING HOLE.  INSTALLED FASTENERS PER TRAMCO EWO 99-0175.
